Anomalous dimension of gluonic operator in polarized deep inelastic scattering at O(1/N-f)



Bennett, JF and Gracey, JA ORCID: 0000-0002-9101-2853
(1998) Anomalous dimension of gluonic operator in polarized deep inelastic scattering at O(1/N-f). PHYSICS LETTERS B, 432 (1-2). 209 - 214.

[img] Postscript (Requires a viewer, such as GSview)
9803446v1.ps.gz - Unspecified

Download (65kB)
[img] PDF
643.pdf - Unspecified

Download (127kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 02 Dec 2008 10:00
Last Modified: 23 Jun 2021 13:10
DOI: 10.1016/S0370-2693(98)00627-3
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/643